Alert archive / Tennessee / Flash Flood Warnings in 2005
Flash Flood Warning 52, NWS Memphis, TN
NWS Memphis, TN issued this flash flood warning at Nov 15, 2005, 4:39 PM CST for Tipton County, Tennessee. It was in force for 2 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 15, 2005, 4:39 PM CST (22:39 UTC)
- Expired
- Nov 15, 2005, 6:45 PM CST
- In force
- 2 hr
- Issued by
- NWS Memphis, TN
- Area
- Counties, with a storm outline in the text
County Tipton County, TN
The radar
The Memphis radar (KNQA), 24 km from the middle of the area, began a volume at 22:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 15, 4:40 PM CST | FLASH FLOOD | Covington, TN | WATER REPORTED OVER BUCKSNORT ROAD NEAR COVINGTON. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 10.7 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 699 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 594 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 313 m²/s²
- 0-3 km storm-relative helicity
- 346 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 4.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KMEG 152240
FFWMEG
TNC167-160045-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
439 PM CST TUE NOV 15 2005
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
TIPTON COUNTY IN SOUTHWEST TENNESSEE
* UNTIL 645 PM CST
* AT 437 PM CST...THE PUBLIC REPORTED VERY HEAVY RAIN OVER THE WARNED
AREA. BUCKSNORT ROAD NEAR COVINGTON IS FLOODING AT THIS TIME.
.DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. TURN AROUND, DONT DROWN
.STAY TUNED TO THIS NATIONAL WEATHER SERVICE BROADCAST FOR THE LATEST
UPDATES AND INFORMATION. TO REPORT FLOODING ONLY...CALL 1 800 4 3 2 0
8 7 5.
LAT...LON 3557 8948 3542 8950 3542 8999 3557 9002
3552 8990 3564 8975
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Nov 15, 1:54 PM CST, 2 hours 45 minutes earlier.
Area forecast discussion, Nov 15, 1:54 PM CST, 2 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
154 PM CST TUE NOV 15 2005
.DISCUSSION...
OUT OF NECESSITY...SEVERE WEATHER...DISCUSSION WILL BE FAIRLY
SHORT...FOR ME. IF SIGNIFICANT CHANGES ARE NEEDED TO WHAT IS
CURRENTLY OUT THERE...WILL UPDATE THIS DISCUSSION.
TWO LINES OF THUNDERSTORMS AHEAD OF STRONG COLD FRONT...WITH
SECOND LINE JUST ENTERING NORTHWEST CORNER OF CWA. TEMPS AHEAD OF
FRONT IN 70S WITH DEWPOINTS IN 60S. TEMPS BEHIND FRONT IN 40S AND
50S.
&&
.SHORT TERM (THROUGH FRIDAY)...
FIRST PERIOD POPS WILL BE BASED ON RADAR TRENDS AROUND 2130Z.
SURE THAT SPC WILL ISSUE ANOTHER WATCH FOR PORTIONS OF CWA NEAR
PRESS TIME...AS CURRENT WATCH EXPIRES AT 23Z. WILL LIKELY CLEAR
COUNTIES BEHIND SECOND LINE BY PRESS TIME. WILL PROBABLY LET WIND
ADVISORY EXPIRE AT 00Z...WILL KEEP AN EYE ON OBS BEHIND FRONT TILL
PRESS TIME.
MUCH COLDER BEHIND FRONT. VISIBLE SATELLITE SHOWS COLD AIR STRATUS
BEHIND FRONT ACROSS ABOUT NORTHERN HALF OF AR. QUESTION BECOMES
WHETHER THIS CLOUD COVER WILL LIFT OUT OF AREA BY MORNING. CURRENT
FORECASTS ARE THAT CLOUDS SHOULD CLEAR MOST OR ALL OF AREA BY MID-
MORNING TOMORROW. TEMPS BEHIND IN SUNSHINE WELL BEHIND FRONT ARE
AROUND 50...SO THIS LOOKS REASONABLE FOR HIGHS TOMORROW.
WINDS DECOUPLE WEDNESDAY NIGHT...SKIES CLEAR...DEWPOINTS IN THE
TEENS. ALL ELEMENTS IN PLACE FOR A WIDESPREAD FREEZE WEDNESDAY
NIGHT. WITH SIGNIFICANT CONVECTIVE WEATHER IN AREA THIS
AFTERNOON...WILL NOT CONFUSE ISSUE WITH ANOTHER HEADLINE. FREEZE
WARNING WILL LIKELY GO OUT ON MIDNIGHT SHIFT FOR WEDNESDAY NIGHT.
THURSDAY AND FRIDAY...MOSTLY SUNNY WITH BELOW NORMAL TEMPERATURES.
FREEZE LIKELY AGAIN FRIDAY MORNING WITH MINOR MODERATION IN TEMPS.
&&
.LONG TERM (AFTER FRIDAY)...
NORTHWEST FLOW THROUGH PERIOD...AS PATTERN HAS CHANGED WITH RIDGE
OVER WESTERN U.S. SYSTEM MOVES THROUGH SATURDAY NIGHT...AND
ANOTHER ONE ABOUT TUESDAY. NO SIGNIFICANT MOISTURE WITH EITHER
SYSTEM SO NO PRECIP MENTIONED.
SOME WARMING AHEAD OF FRONT ON SATURDAY...BUT MEX NUMBERS FOR
SATURDAY LOOK OVERDONE. TEMPERATURES GENERALLY NEAR OR BELOW
NORMAL FOR EXTENDED PERIOD.
&&
.PRELIMINARY POINT TEMPS/POPS...
MEM 39 50 28 51 / 100 10 10 10
MKL 38 48 22 48 / 100 10 10 10
JBR 33 48 25 49 / 40 10 10 10
TUP 41 51 26 52 / 100 10 10 10
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR CLAY-CRAIGHEAD-
CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE(AR)-MISSISSIPPI-
PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.
MO...WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR DUNKLIN-PEMISCOT.
MS...WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR ALCORN-
BENTON(MS)-CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-
LAFAYETTE-LEE(MS)-MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-
QUITMAN-TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-
YALOBUSHA.
TN...WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR CARROLL-CHESTER-
CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-HARDIN-
HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-MCNAIRY-
OBION-SHELBY-TIPTON-WEAKLEY.
&&
WAGNERHazardous weather outlook, Nov 15, 3:44 PM CST, 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 344 PM CST TUE NOV 15 2005 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-162345- ALCORN-BENTON(MS)-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE(AR)-LEE(MS)- MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 344 PM CST TUE NOV 15 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TONIGHT A HIGH RISK OF SEVERE WEATHER REMAINS OVER WEST TENNESSEE AND NORTH MISSISSIPPI THIS EVENING. SEVERE THUNDERSTORMS HAVE DEVELOPED ALONG AND AHEAD OF A COLD FRONT ALONG THE MISSISSIPPI RIVER. LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES ARE OCCURRING WITH THESE STORMS. THE SEVERE WEATHER THREAT SHOULD END BY MIDNIGHT. WINDS OF 20 TO 35 MPH THIS EVENING SHOULD SLOWLY DIMINISH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY VERY COLD TEMPERATURES ARE EXPECTED OVER THE REGION FOR WEDNESDAY AND THURSDAY MORNINGS. THESE COLD TEMPERATURES SHOULD SET THE STAGE FOR A COUPLE OF HARD FREEZES. THIS SHOULD BRING AN END TO THE GROWING SEASON. .SPOTTER INFORMATION STATEMENT... SPOTTERS HAVE BEEN ACTIVATED THIS AFTERNOON. AFTER TONIGHT...SPOTTER ACTIVATION IS NOT ANTICIPATED.
In the hours before
Local storm report, Nov 15, 2:52 PM CST, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
252 PM CST TUE NOV 15 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0222 PM HAIL MEMPHIS 34.93N 90.14W
11/15/2005 1.75 INCH DESOTO MS EMERGENCY MNGR
LOCATED NEAR PARKWAY AND LAUDERDALE STREETS
0229 PM HAIL MEMPHIS 34.93N 90.14W
11/15/2005 1.75 INCH DESOTO MS EMERGENCY MNGR
LOCATED NEAR SUMMER AND GRAHAM STREETS
0245 PM HAIL MEMPHIS 34.93N 90.14W
11/15/2005 1.00 INCH DESOTO MS TRAINED SPOTTER
LOCATED NEAR SYCAMORE VIEW AND WHITTEN ROAD
0246 PM HAIL 8 NE MEMPHIS 35.01N 90.04W
11/15/2005 0.75 INCH SHELBY TN TRAINED SPOTTER
LOCATED NEAR WOLFCHASE MALL
&&
BLMLocal storm report, Nov 15, 3:01 PM CST, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
301 PM CST TUE NOV 15 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0222 PM BLIZZARD 1 E DOWNTOWN MEMPHIS 35.13N 90.03W
11/15/2005 SHELBY TN EMERGENCY MNGR
LOCATED NEAR PARKWAY AND LAUDERDALE STREETS
0229 PM HAIL 2 E DOWNTOWN MEMPHIS 35.13N 90.01W
11/15/2005 1.75 INCH SHELBY TN EMERGENCY MNGR
LOCATED NEAR SUMMER AND GRAHAM STREETS
0245 PM HAIL 5 E DOWNTOWN MEMPHIS 35.13N 89.96W
11/15/2005 1.00 INCH SHELBY TN EMERGENCY MNGR
LOCATED NEAR SYCAMORE VIEW AND WHITTEN ROAD
0246 PM HAIL 8 NE DOWNTOWN MEMPHIS 35.22N 89.95W
11/15/2005 0.75 INCH SHELBY TN TRAINED SPOTTER
LOCATED NEAR WOLFCHASE MALL
&&
BLMLocal storm report, Nov 15, 3:06 PM CST, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
306 PM CST TUE NOV 15 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0222 PM HAIL 1 E DOWNTOWN MEMPHIS 35.13N 90.03W
11/15/2005 1.75 INCH SHELBY TN EMERGENCY MNGR
LOCATED NEAR PARKWAY AND LAUDERDALE STREETS
&&
BLMLocal storm report, Nov 15, 3:36 PM CST, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
336 PM CST TUE NOV 15 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM TORNADO PARIS 36.30N 88.31W
11/15/2005 HENRY TN EMERGENCY MNGR
DAMAGE JUST NORTH OD PARIS
&&
BLMLocal storm report, Nov 15, 3:41 PM CST, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
341 PM CST TUE NOV 15 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM TORNADO 4 W GREENFIELD 36.16N 88.87W
11/15/2005 GIBSON TN LAW ENFORCEMENT
SEVEN HOMES DAMAGED OR DESTROYED
&&
BLMLocal storm report, Nov 15, 4:00 PM CST, 39 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
400 PM CST TUE NOV 15 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1159 AM TSTM WND DMG JOINER 35.51N 90.15W
11/15/2005 MISSISSIPPI AR COUNTY OFFICIAL
1201 PM HAIL 5 W MUNFORD 35.45N 89.89W
11/15/2005 1.00 INCH TIPTON TN AMATEUR RADIO
1201 PM HAIL 5 W MUNFORD 35.45N 89.89W
11/15/2005 1.00 INCH TIPTON TN AIRPLANE PILOT
1201 PM HAIL 5 W MUNFORD 35.45N 89.89W
11/15/2005 1.00 INCH TIPTON TN AMATEUR RADIO
1201 PM HAIL 5 W MUNFORD 35.45N 89.89W
11/15/2005 1.00 INCH TIPTON TN AMATEUR RADIO
1201 PM HAIL 5 W MUNFORD 35.45N 89.89W
11/15/2005 1.00 INCH TIPTON TN AMATEUR RADIO
1259 PM HAIL WEST MEMPHIS 35.15N 90.18W
11/15/2005 0.75 INCH CRITTENDEN AR TRAINED SPOTTER
0105 PM TSTM WND DMG WALNUT RIDGE 36.07N 90.96W
11/15/2005 LAWRENCE AR EMERGENCY MNGR
POWER LINES DOWN, WINDOWS BLOWN OUT
0111 PM HAIL 5 W MUNFORD 35.45N 89.89W
11/15/2005 0.25 INCH TIPTON TN AMATEUR RADIO
0112 PM HAIL 5 W MUNFORD 35.45N 89.89W
11/15/2005 1.00 INCH TIPTON TN AMATEUR RADIO
0114 PM HAIL 5 W MUNFORD 35.45N 89.89W
11/15/2005 1.00 INCH TIPTON TN AMATEUR RADIO
0129 PM FUNNEL CLOUD FRIENDSHIP 35.91N 89.24W
11/15/2005 CROCKETT TN TRAINED SPOTTER
2 MI EAST OF HWY 412 ON CROCKETT/DYER COUNTY LINE
0130 PM TSTM WND DMG TRENTON 35.97N 88.94W
11/15/2005 GIBSON TN EMERGENCY MNGR
TREES DOWN AND MOBILE HOME DAMAGED IN TRENTON
0130 PM TSTM WND DMG 3 NE FRIENDSHIP 35.94N 89.20W
11/15/2005 CROCKETT TN FIRE DEPT/RESCUE
CARPORTS AND ROOFS DAMAGED
0207 PM HAIL 5 W KENNETT 36.24N 90.14W
11/15/2005 0.75 INCH CLAY AR EMERGENCY MNGR
STATE LINE AND HWY 84 ROAD SIGNS BLOWN DOWN
0207 PM HAIL 5 W KENNETT 36.24N 90.14W
11/15/2005 0.75 INCH CLAY AR EMERGENCY MNGR
0210 PM TSTM WND DMG 5 W KENNETT 36.24N 90.14W
11/15/2005 CLAY AR EMERGENCY MNGR
0215 PM TSTM WND GST COVINGTON 35.57N 89.65W
11/15/2005 0 MPH TIPTON TN TRAINED SPOTTER
0215 PM HAIL DOWNTOWN MEMPHIS 35.13N 90.05W
11/15/2005 0.75 INCH SHELBY TN PUBLIC
LOCATED NEAR BERCLAIR AND SUMMER AVE.
0220 PM HAIL DOWNTOWN MEMPHIS 35.13N 90.05W
11/15/2005 0.75 INCH SHELBY TN TRAINED SPOTTER
NEAR EAST HIGH SCHOOL
0222 PM HAIL DOWNTOWN MEMPHIS 35.13N 90.05W
11/15/2005 1.00 INCH SHELBY TN NWS EMPLOYEE
LOCATED IN MIDTOWN MEMPHIS
0222 PM HAIL 1 E DOWNTOWN MEMPHIS 35.13N 90.03W
11/15/2005 1.75 INCH SHELBY TN EMERGENCY MNGR
LOCATED NEAR PARKWAY AND LAUDERDALE STREETS
0222 PM HAIL 1 E DOWNTOWN MEMPHIS 35.13N 90.03W
11/15/2005 1.00 INCH SHELBY TN EMERGENCY MNGR
LOCATED NEAR PARKWAY AND LAUDERDALE STREETS
0222 PM HAIL DOWNTOWN MEMPHIS 35.13N 90.05W
11/15/2005 1.75 INCH SHELBY TN EMERGENCY MNGR
LOCATED NEAR PARKWAY AND LAUDERDALE STREETS
0229 PM HAIL DOWNTOWN MEMPHIS 35.13N 90.05W
11/15/2005 1.75 INCH SHELBY TN EMERGENCY MNGR
LOCATED NEAR SUMMER AND GRAHAM STREETS
0229 PM HAIL 2 E DOWNTOWN MEMPHIS 35.13N 90.01W
11/15/2005 1.75 INCH SHELBY TN EMERGENCY MNGR
LOCATED NEAR SUMMER AND GRAHAM STREETS
0230 PM TORNADO 4 W GREENFIELD 36.16N 88.87W
11/15/2005 GIBSON TN LAW ENFORCEMENT
SEVEN HOMES DAMAGED OR DESTROYED
0238 PM TORNADO 5 W PARIS 36.30N 88.40W
11/15/2005 HENRY TN TRAINED SPOTTER
MOVING EAST
0245 PM HAIL MEMPHIS 34.93N 90.14W
11/15/2005 1.00 INCH DESOTO MS TRAINED SPOTTER
LOCATED NEAR SYCAMORE VIEW AND WHITTEN ROAD
0245 PM HAIL 5 E DOWNTOWN MEMPHIS 35.13N 89.96W
11/15/2005 1.00 INCH SHELBY TN EMERGENCY MNGR
LOCATED NEAR SYCAMORE VIEW AND WHITTEN ROAD
0246 PM HAIL 8 NE DOWNTOWN MEMPHIS 35.22N 89.95W
11/15/2005 0.75 INCH SHELBY TN TRAINED SPOTTER
LOCATED NEAR WOLFCHASE MALL
0246 PM HAIL 8 NE MEMPHIS 35.01N 90.04W
11/15/2005 0.75 INCH SHELBY TN TRAINED SPOTTER
LOCATED NEAR WOLFCHASE MALL
0250 PM FUNNEL CLOUD 6 W ARLINGTON 35.28N 89.77W
11/15/2005 SHELBY TN TRAINED SPOTTER
0300 PM TORNADO PARIS 36.30N 88.31W
11/15/2005 HENRY TN EMERGENCY MNGR
DAMAGE JUST NORTH OF PARIS
0350 PM HAIL JACKSON 35.63N 88.83W
11/15/2005 1.00 INCH MADISON TN TRAINED SPOTTER
LOCATED NEAR I-40 AND HWY 412
&&
BLMThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 15, 5:00 AM CST | Wind Advisory | MEG | Carroll, Chester, Crockett, Decatur, Dyer, Fayette and 14 more | 13 hr |
| Nov 15, 11:46 AM CST | Severe Thunderstorm Warning | MEG | Tipton | 29 min |
| Nov 15, 12:26 PM CST | Tornado Warning | MEG | Dyer, Lake | 34 min |
| Nov 15, 12:40 PM CST | Severe Thunderstorm Warning | MEG | Shelby | 20 min |
| Nov 15, 12:45 PM CST | Severe Thunderstorm Warning | MEG | Tipton | 30 min |
| Nov 15, 1:01 PM CST | Severe Thunderstorm Warning | MEG | Shelby | 14 min |
| Nov 15, 1:09 PM CST | Tornado Warning | MEG | Crockett, Dyer, Gibson | 36 min |
| Nov 15, 1:12 PM CST | Tornado Warning | MEG | Obion | 8 min |
| Nov 15, 1:44 PM CST | Tornado Warning | MEG | Gibson | 16 min |
| Nov 15, 1:48 PM CST | Severe Thunderstorm Warning | MEG | Tipton | 27 min |
| Nov 15, 2:02 PM CST | Severe Thunderstorm Warning | MEG | Shelby | 28 min |
| Nov 15, 2:06 PM CST | Tornado Warning | MEG | Weakley | 24 min |
| Nov 15, 2:09 PM CST | Tornado Warning | MEG | Haywood | 36 min |
| Nov 15, 2:20 PM CST | Tornado Warning | MEG | Crockett, Gibson | 25 min |
| Nov 15, 2:22 PM CST | Tornado Warning | MEG | Henry | 38 min |
| Nov 15, 2:28 PM CST | Severe Thunderstorm Warning | MEG | Shelby | 32 min |
| Nov 15, 2:36 PM CST | Tornado Warning | MEG | Madison | 24 min |
| Nov 15, 2:46 PM CST | Tornado Warning | MEG | Carroll | 44 min |
| Nov 15, 2:59 PM CST | Tornado Warning | MEG | Henry | 16 min |
| Nov 15, 3:02 PM CST | Tornado Warning | MEG | Madison | 13 min |
| Nov 15, 3:09 PM CST | Severe Thunderstorm Warning | MEG | Shelby | 36 min |
| Nov 15, 3:12 PM CST | Tornado Warning | MEG | Madison | 33 min |
| Nov 15, 3:28 PM CST | Tornado Warning | MEG | Carroll | 17 min |
| Nov 15, 3:34 PM CST | Severe Thunderstorm Warning | MEG | Fayette | 26 min |
| Nov 15, 3:44 PM CST | Tornado Warning | MEG | Madison | 31 min |
| Nov 15, 3:52 PM CST | Tornado Warning | MEG | Hardin | 23 min |
| Nov 15, 3:59 PM CST | Severe Thunderstorm Warning | MEG | Shelby | 31 min |
| Nov 15, 4:10 PM CST | Severe Thunderstorm Warning | MEG | Carroll, Henderson | 35 min |
| Nov 15, 4:19 PM CST | Tornado Warning | MEG | Carroll, Henderson | 26 min |
| Nov 15, 4:24 PM CST | Severe Thunderstorm Warning | MEG | Hardeman | 21 min |
| Nov 15, 4:36 PM CST | Severe Thunderstorm Warning | MEG | Madison | 24 min |
| Nov 15, 4:43 PM CST | Flash Flood Warning | MEG | Madison | 2 hr |
| Nov 15, 4:45 PM CST | Tornado Warning | MEG | Chester, Madison | 30 min |
| Nov 15, 4:57 PM CST | Severe Thunderstorm Warning | MEG | Fayette, Hardeman | 18 min |
| Nov 15, 5:07 PM CST | Severe Thunderstorm Warning | MEG | Henderson | 23 min |
| Nov 15, 5:24 PM CST | Severe Thunderstorm Warning | MEG | Decatur | 21 min |
| Nov 15, 5:40 PM CST | Severe Thunderstorm Warning | MEG | Hardin, McNairy | 42 min |
Nearby
Flash Flood Warnings in Tennessee, 2005Every flash flood warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.